# SDR FDEA201503040652

- Difficulty date: March 4, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N957FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24774
- Aircraft time: 548 hours, 33,296 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: SL6183A
- Condition: Damaged
- Location: L1 Slide Cover
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LT ENTRY DOOR CLOSING, SLIDE COVER DISLODGED ON L1.  REPAIRED SLIDE COVER PER SRM 51-70-03-G. REINSTALLED L1 SLIDE COVER PER AMM 25-66-01-4.   ACFT OKAY FOR SERVICE.
